# SDR SWAA2024012243019

- Difficulty date: January 18, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 64,833 hours, 38,905 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R FLOOR CLIPS FPR SLIDE GIRT BAR MIGHT BE FACING WRONG DIRECTION; AS NOTICED BY FLIGHT ATTENDANTS.<[01] REMOVED AND REINSTALLED FORWARD SERVICE DOOR FLOOR MOUNTED BRACKETS TO CORRECT POSITIONS PER AMM 25-66-02.
